The Annals of Statistics

Balanced Repeated Measurements Designs

Ching-Shui Cheng and Chien-Fu Wu

Full-text: Open access

Abstract

Two types of repeated measurements designs (RMD), the strongly balanced uniform RMD, and the balanced uniform RMD, are defined and their universal optimality is proved over very broad classes of competing designs. Construction methods for strongly balanced uniform RMD are also given.

Article information

Source
Ann. Statist., Volume 8, Number 6 (1980), 1272-1283.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345200

Digital Object Identifier
doi:10.1214/aos/1176345200

Mathematical Reviews number (MathSciNet)
MR594644

Zentralblatt MATH identifier
0461.62064

JSTOR
links.jstor.org

Subjects
Primary: 62K05: Optimal designs
Secondary: 62K10: Block designs 62P10: Applications to biology and medical sciences

Keywords
Repeated measurements designs cross over designs change over designs strongly balanced uniform repeated measurements designs balanced uniform repeated measurements designs universal optimality extra-period designs

Citation

Cheng, Ching-Shui; Wu, Chien-Fu. Balanced Repeated Measurements Designs. Ann. Statist. 8 (1980), no. 6, 1272--1283. doi:10.1214/aos/1176345200. https://projecteuclid.org/euclid.aos/1176345200


Export citation

Corrections

  • See Correction: Ching-Shui Cheng, Chien-Fu Wu. Corrections: Balanced Repeated Measurements Designs. Ann. Statist., Volume 11, Number 1 (1983), 349--349.